# SDR AWXA200301532

- Difficulty date: December 5, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654962156
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .375 INCH CRACK WAS FOUND ON THE AFT CARGO DOOR UP LATCH HOOK CATCH SUPPORT ON CEILING AT BS 847.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR UP LATCH HOOK CATCH SUPPORT IAW B737-300 SRM 51-40-02, FIG 8 &12, PG 1 & 45.
